# SDR ASAA2022061238628

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 35,706 hours, 11,430 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2591
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 83,549 hours, 44,300 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT CONT CAB ON RECALL DURING DESCENT. GROUNDED - YES. REPLACED CABIN TRIM AIR MODULATING VALVE - B737-900 AMM 21-61-21.
